Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 2, NWS Norman, OK

May 2, 20184 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 2, 2018, 8:53 PM CDT for 4 counties in Oklahoma. It was in force for 112 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2018, 8:53 PM CDT (01:53 UTC)
Expired
May 2, 2018, 10:45 PM CDT
In force
112 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 18 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 9:03 PM CDTFLASH FLOODBethany, OKROUTE 66 IN BETHANY CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

794 
WGUS54 KOUN 030153
FFWOUN
OKC027-051-087-109-030345-
/O.NEW.KOUN.FF.W.0002.180503T0153Z-180503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
853 PM CDT WED MAY 2 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northeastern Grady County in central Oklahoma...
  Southern Oklahoma County in central Oklahoma...
  Cleveland County in central Oklahoma...
  Northwestern McClain County in central Oklahoma...

* Until 1045 PM CDT
  
* At 851 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Oklahoma City, Norman, Moore, Midwest City, Del City, Newcastle,
  Blanchard, Purcell, Bethany, Mustang, Choctaw, Warr Acres, The
  Village, Noble, Tuttle, Harrah, Slaughterville, Spencer, Nichols
  Hills and Jones.

Additional rainfall amounts of two inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3499 9733 3523 9784 3532 9768 3544 9767
      3555 9763 3564 9717 3536 9714

$$

TL
2 follow-up statements
540 
WGUS74 KOUN 030208
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
908 PM CDT WED MAY 2 2018

OKC027-051-087-109-030345-
/O.CON.KOUN.FF.W.0002.000000T0000Z-180503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
908 PM CDT WED MAY 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN GRADY...SOUTHERN OKLAHOMA...CLEVELAND AND NORTHWESTERN
MCCLAIN COUNTIES...

At 903 PM CDT, the public and media reported flash flooding in 
northwest Oklahoma City, including stalled vehicles. Route 66 in 
Bethany is closed due to flooding. 

One to two inches of rain has already fallen. 

Some locations that will experience flooding include...
Oklahoma City, Norman, Moore, Midwest City, Del City, Newcastle,
Blanchard, Purcell, Bethany, Mustang, Choctaw, Warr Acres, The
Village, Noble, Tuttle, Harrah, Slaughterville, Spencer, Nichols
Hills and Jones.

Additional rainfall amounts of one inch remain are possible over 
the eastern parts of the Oklahoma City metro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3499 9733 3523 9784 3532 9768 3544 9767
      3555 9763 3564 9717 3536 9714

$$

TL
690 
WGUS74 KOUN 030307
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1007 PM CDT WED MAY 2 2018

OKC051-087-030315-
/O.CAN.KOUN.FF.W.0002.000000T0000Z-180503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grady OK-McClain OK-
1007 PM CDT WED MAY 2 2018

...THE FLASH FLOOD WARNING FOR NORTHEASTERN GRADY AND NORTHWESTERN
MCCLAIN COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3536 9739 3531 9763 3534 9767 3544 9767
      3555 9763 3559 9745

$$

OKC027-109-030345-
/O.CON.KOUN.FF.W.0002.000000T0000Z-180503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-
1007 PM CDT WED MAY 2 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN OKLAHOMA AND NORTHWESTERN CLEVELAND COUNTIES...

At 1005 PM CDT, the broadcast media continued to report high water 
in parts of northwest Oklahoma City. This water was impacting 
roadways and travel in some places.

Some locations that will experience flooding include...
Oklahoma City, Moore, Midwest City, Del City, Bethany, Warr Acres,
The Village, Nichols Hills, Valley Brook, Tinker Air Force Base,
Forest Park, Lake Aluma and Smith Village.

Rainfall has subsided over the warned area, but runoff will continue 
to result in flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3536 9739 3531 9763 3534 9767 3544 9767
      3555 9763 3559 9745

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 2, 7:09 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 2, 7:09 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
709 PM CDT Wed May 2 2018

.AVIATION...
A line of strong to severe storms will move across most terminal
sites between 00z and 4z. The stronger storms may lower visibility
to around 1sm with mainly MVFR ceilings. More storms may develop
and move across the southern half of Oklahoma and western north
Texas mainly between 6z and 12z. After 12-13Z, mainly VFR
conditions are expected with a south to southwest wind.

&&

.PREV DISCUSSION... /issued 210 PM CDT Wed May 2 2018/

DISCUSSION...
Latest surface observations and satellite show enhanced cumulus
and some glaciation along a sharpening dryline now across the
eastern Texas Panhandle. Deeper convection has been ongoing for an
hour or so further north, near a weak surface front across the far
northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile
sounding at Elk City from 18z shows a weak capping EML and this
should continue to errode as forcing for ascent increases from
approaching deep closed low and embedded minor shortwave trough.

Latest RAP mesoanalysis shows moderate to strong instability has
already developed across western Oklahoma and western north Texas
with MLCAPE as high as 3,000 J/kg and effective shear of 50-60
knots. This parameter space, along with nearly perpendicular shear
vectors to the sharpening dryline, is more than favorable for
supercells. Other concerns include climatologically low LCL
heights. One mitigating factor to a potentially higher-end tornado
threat will be somewhat weak low level shear. Our bigger tornado
events tend to have larger 0-1km bulk shear and SRH values.
Nevertheless, 15-20 kt 0-1km shear and low LCLs with the
aforementioned parameter space is concerning and tornadoes,
including a few significant tornadoes are possible given the
proper storm evolution. Some cold pool expansion and resulting
consolidation may occur with the ongoing convection across
northeast Texas Panhandle and the Oklahoma Panhandle. This could
evolve into a cluster or line of convection that posses mainly a
damaging wind threat later in the evening across northern
Oklahoma. This evolution is uncertain at the moment and we'll
continue to monitor trends.

Suite of CAMs have varied some from run to run and model to
model. The spectrum of solutions generally supports the above
thinking, and we'll continue to watch the trends in observations
through the late afternoon and evening and add more detail to the
forecast when we can.

Regardless of how early on more discrete supercells evolve, some
tornado threat will persist into the night given such a moist
boundary layer with only modest stabilization. The threat could
persist into the early morning hours and some localized flooding
could occur particularly across eastern and southern sections of
the area once shear vectors become a little more parallel to a
potential cluster or line of convection. Depending on the extent
of convection and magnitude/breadth of convective overturning,
some thunderstorm threat and severe potential will persist across
roughly the southeast half of the area into tomorrow afternoon.

The rest of the forecast is relatively unchanged. Northwesterly
flow will gradually back and become more zonal with at least one
or two minor shortwaves resulting in convection by early next
week.

BRB

FIRE WEATHER...
Elevated fire weather conditions could occur tomorrow afternoon
across far western Oklahoma and portions of north Texas. Greenup
may limit the threat of significant spread however. ERC-G values
are on the high end of normal currently.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  83  56  75 /  70  30  10   0
Hobart OK         66  86  55  77 /  50  20   0   0
Wichita Falls TX  69  86  60  75 /  70  40  10  10
Gage OK           61  81  50  76 /  30   0   0   0
Ponca City OK     69  85  54  75 /  70  30  10   0
Durant OK         70  78  66  73 /  70  70  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 2, 7:28 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
728 PM CDT Wed May 2 2018

OKZ004>048-050>052-TXZ083>090-040030-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
728 PM CDT Wed May 2 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms across parts
of central and southern Oklahoma, and northern Texas.

Location...
The enhanced risk area is along and east of a line from Okarche,
to Fort Cobb, to Loveland, Oklahoma, to Lake Kickapoo, Texas, and
west of a line from near Shawnee, to Ada, to Madill, Oklahoma.

Timing...
A line of severe thunderstorms will continue to move east across
central and southern Oklahoma, and northern Texas from 700 PM to
1100 PM.

Impacts...
The most common impacts will be large hail up to the size of
golf balls, and wind gusts up to 80 mph. Tornadoes will also
remain possible through about 900 PM, especially near and just
north of the Red River. Overnight, the most common impact will be
damaging wind gusts although embedded tornadoes cannot be ruled
out.

Discussion...
A line of severe thunderstorms will move across north Texas, and
central and southern Oklahoma through at least 1100 PM tonight.
The most likely impact from this storms will be damaging wind
gusts, although hail up to the size of golf balls and embedded
tornadoes will remain possible.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the Oklahoma and northern Texas should prepare for severe weather
operations today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms will be ongoing Thursday morning in central and
southern Oklahoma. As a dry line and front arrive, new
thunderstorms are expected across southeastern Oklahoma. Any of
these will be potentially severe. The most common impact will be
damaging wind gusts in the morning and damaging wind gusts and
large hail later in the day. Locally heavy rainfall will also be
possible. There is a low chance for non- severe thunderstorms in
southeastern Oklahoma Friday.

There is also a chance for thunderstorms next Tuesday.

.Fire Weather.
Near-critical fire weather conditions are expected to the west of
an advancing dry line over western Oklahoma and adjacent parts of
northern Texas during the day Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 2, 7:31 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     KNOX CITY               33.42N 99.82W
05/02/2018  M87 MPH          KNOX               TX   MESONET

&&

MAD
Local storm report, May 2, 7:32 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     ODELL                   34.35N 99.42W
05/02/2018  M62 MPH          WILBARGER          TX   MESONET

&&

MAD
Local storm report, May 2, 7:47 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     4 NW WALTERS            34.40N 98.36W
05/02/2018  M68 MPH          COTTON             OK   MESONET

&&

RBARNES
Local storm report, May 2, 7:52 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 ENE LAKE CHICKASHA    35.17N 98.07W
05/02/2018  E1.50 INCH       GRADY              OK   PUBLIC

            MPING.

&&

MAD
Local storm report, May 2, 8:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     4 WNW RUSH SPRINGS      34.80N 98.02W
05/02/2018  M72 MPH          GRADY              OK   MESONET

&&

RBARNES
Local storm report, May 2, 8:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             4 ENE MUSTANG           35.41N 97.66W
05/02/2018  E0.75 INCH       OKLAHOMA           OK   PUBLIC

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
May 2, 7:05 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
May 2, 7:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 2, 7:14 PM CDTTornado WarningOUNCotton31 min
May 2, 7:15 PM CDTTornado WarningOUNComanche, Cotton, Tillman30 min
May 2, 7:30 PM CDTSpecial Weather StatementOUNCanadian30 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens60 min
May 2, 7:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Oklahoma3 hr
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson46 min
May 2, 8:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady30 min
May 2, 8:02 PM CDTTornado WarningOUNCleveland, Grady, McClain43 min
May 2, 8:04 PM CDTFlash Flood WarningOUNCanadian, Grady3 hr
May 2, 8:06 PM CDTTornado WarningOUNGrady24 min
May 2, 8:17 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more58 min
May 2, 8:22 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 2, 8:44 PM CDTTornado WarningOUNCleveland18 min
May 2, 8:49 PM CDTTornado WarningOUNCleveland, McClain12 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole48 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole63 min
May 2, 9:09 PM CDTSpecial Weather StatementOUNJefferson21 min
May 2, 9:09 PM CDTTornado WarningOUNPottawatomie15 min
May 2, 9:16 PM CDTTornado WarningOUNPottawatomie16 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne43 min
May 2, 9:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole32 min
May 2, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more42 min
May 2, 9:50 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole55 min
May 2, 10:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Love, Marshall and 2 more49 min
May 2, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole64 min
May 2, 11:19 PM CDTSpecial Weather StatementOUNCarter, Love26 min
May 2, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 2, 11:54 PM CDTSpecial Weather StatementOUNJohnston36 min
May 3, 12:17 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more43 min
May 3, 12:26 AM CDTSpecial Weather StatementOUNCoal49 min
May 3, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more46 min
May 3, 1:11 AM CDTSpecial Weather StatementOUNCotton34 min
May 3, 1:33 AM CDTSevere Thunderstorm WarningOUNTillman42 min
May 3, 1:43 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma, Pottawatomie47 min
May 3, 1:47 AM CDTSpecial Weather StatementOUNStephens28 min
May 3, 1:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more26 min
May 3, 1:56 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, McClain, Stephens49 min
May 3, 2:44 AM CDTSpecial Weather StatementOUNCleveland, McClain31 min
May 3, 3:17 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pottawatomie28 min
May 3, 3:39 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more3 hr
May 3, 4:19 AM CDTSpecial Weather StatementOUNSeminole26 min
May 3, 5:14 AM CDTTornado WarningOUNTillman31 min
May 3, 5:19 AM CDTTornado WarningOUNTillman26 min
May 3, 5:27 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston33 min
May 3, 5:29 AM CDTTornado WarningOUNTillman16 min
May 3, 5:45 AM CDTSpecial Weather StatementOUNCotton, Tillman45 min
May 3, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman28 min
May 3, 6:06 AM CDTSpecial Weather StatementOUNLincoln24 min
May 3, 6:20 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens25 min
May 3, 6:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole14 hr
May 3, 6:42 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Jefferson, Stephens33 min
May 3, 7:01 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma29 min
May 3, 7:08 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Murray, Stephens37 min
May 3, 7:32 AM CDTSevere Thunderstorm WarningOUNOklahoma28 min
May 3, 7:33 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Murray, Pottawatomie27 min
May 3, 7:49 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens116 min
May 3, 7:57 AM CDTSpecial Weather StatementOUNLincoln33 min
May 3, 8:02 AM CDTSpecial Weather StatementOUNMurray, Pontotoc, Pottawatomie28 min
May 3, 8:20 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole40 min
May 3, 8:24 AM CDTTornado WarningOUNPontotoc, Seminole14 min
May 3, 8:59 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 3, 9:03 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
May 3, 9:30 AM CDTAreal Flood AdvisoryOUNSeminole3 hr
May 3, 10:01 AM CDTAreal Flood AdvisoryOUNCoal, Johnston3 hr
May 3, 10:10 AM CDTSpecial Weather StatementOUNMarshall35 min
May 3, 10:20 AM CDTSpecial Weather StatementOUNBryan25 min
May 3, 10:51 AM CDTSpecial Weather StatementOUNAtoka, Bryan24 min
May 3, 2:34 PM CDTRiver Flood WarningOUNAtoka3 days

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.